Ahmet Yaşar Özban, Prof. Dr.

Ahmet Yaşar Özban

İletişim Bilgileri

Telefon:8240
Ofis:FEF 411
Bağlı Olduğu Bölüm:Matematik Bölümü
http://www.atilim.edu.tr/~ahmety_o/index.htm

Akademik Dereceler

DereceAlanÜniversiteYıl
Doktora Matematik Orta Doğu Teknik Üniversitesi 1996
Yüksek Lisans Matematik Orta Doğu Teknik Üniversitesi 1983
Lisans Matematik Orta Doğu Teknik Üniversitesi 1980


Akademik Ünvanlar

DereceÜniversiteAyYıl
Profesör Atılım Üniversitesi Mart 2015
Doçent Atılım Üniversitesi Mart 2007
Yardımcı Doçent Atılım Üniversitesi Eylül 1998


Araştırma Konuları

Fark Denklemleri, Linear Olmayan Cebirsel Denklemlerin Sayısal Çözümü, Lineer Denklem Sistemlerinin Sayısal Çözümü


Yayınlar

SCI, SCI-E, SSCI ve AHCI

Sofiya Ostrovska, Ahmet Yaşar Özban (2014), On the q-Bernstein polynomials of rational functions with real poles, J. Math. Anal. Appl., 413, 547-556

Sofiya Ostrovska, Ahmet Yaşar Özban (2013), On the q-Bernstein Polynomials of Unbounded Functions with q>1, Abs. Appl. Anal., 2013, Article ID 349256, 7p.

Sofiya Ostrovska, Ahmet Yaşar Özban (2013), The q-Bernstein polynomials of the Cauchy kernel with a pole on [0, 1] in the case q>1, Appl. Math. Comput., 220, 735-747

Sofiya Ostrovska, Ahmet Yaşar Özban (2012), On the sets of convergence for sequences of the q-Bernstein polynomials with q>1, Abs. Appl. Anal., 2012, Article ID 185948, 19p

Sofiya Ostrovska, Ahmet Yaşar Özban (2011), The norm estimates of the q-Bernstein operators for varying q>1, Comput. Math. Appl., 62, 4758-4771

Özban A.Y., Özdemir, H. , Sarduvan, M. , Güler, N. (2009), On idempotency and tripotency of linear combinations of two commuting tripotent matrices, Appl. Math. Comput., 207, 197-201

Özban A.Y. (2007), On The System of Rational Difference Equations xn=a/yn-3 , yn=byn-3/xn-q yn-p, Appl. Math. Comput., 118, 833-837

Özban A.Y. (2006), A new refined form of Jordan’s inequality and its applications, Appl. Math. Lett., 19, 155-160

Özban A.Y. (2006), New Methods for Approximating Square Roots, Appl. Math. Comput., 185, 532-540

Özban A.Y. (2006), On The Positive Solutions of Systems of Rational Diffference equations xn+1=1/ yn-k , yn+1=yn / xn-m yn-m-k, J.Math.Anal.Appl., 323, 26-32

Özban A.Y. (2004), Some New Variants of Newton’s Method, Appl. Math. Lett. , 17, 677-682

Özban A.Y., Özdemir, H. (2004), On Idempotency of Linear Combinations of Idempotent Matrices, Appl. Math. Comput., 159, 439-448

Özban A.Y. (2004), Improved Convergence Criteria for Jacobi and Gauss-Seidel Iterations, Appl. Math. Comput., 152, 693-700

Özban A.Y. (2002), On Accelerated Iterative Methods for The Solution of Systems of Linear Equations, Int. J. Comput. Math, 79, 765-773

Özban A.Y., Karasözen, B. (1998), Modified Iterative Methods for The Solution of Systems of Linear Equations, Int. J. Comput. Math., 70, 179-196

Diğer Hakemli Dergiler

Özban A.Y., Galvin, W.P. , Eggleton, R.B. (2001), An Inequality For The Digits of an Integer, Austral. Math. Soc. Gaz., 28, 9-10